zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Projection iterative methods for extended general variational inequalities. (English) Zbl 1190.49036
Summary: We introduce and study a new class of variational inequalities involving three operators, which is called the extended general variational inequality. Using the projection technique, we show that the extended general variational inequalities are equivalent to the fixed point and the extended general Wiener-Hopf equations. This equivalent formulation is used to suggest and analyze a number of projection iterative methods for solving the extended general variational inequalities. We also consider the convergence of these new methods under some suitable conditions. Since the extended general variational inequalities include general variational inequalities and related optimization problems as special cases, results proved in this paper continue to hold for these problems.

49M15Newton-type methods in calculus of variations
49J40Variational methods including variational inequalities
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
93C10Nonlinear control systems
Full Text: DOI
[1] Baiocchi, C., Capelo, A.: Variational and Quasi Variational Inequalities. Wiley, New York (1984)
[2] Cristescu, G., Lupsa, L.: Non-connected Convexities and Applications. Kluwer Academic, Dordrecht (2002) · Zbl 1037.52008
[3] Giannessi, F., Maugeri, A.: Variational Inequalities and Network Equilibrium Problems. Plenum, New York (1995) · Zbl 0834.00044
[4] Glowinski, R., Lions, J.L., Trémolières, R.: Numerical Analysis of Variational Inequalities. North-Holland, Amsterdam (1981)
[5] Noor, M.A.: General variational inequalities. Appl. Math. Lett. 1, 119--121 (1988) · Zbl 0655.49005 · doi:10.1016/0893-9659(88)90054-7
[6] Noor, M.A.: Quasi variational inequalities. Appl. Math. Lett. 1, 367--370 (1988) · Zbl 0708.49015 · doi:10.1016/0893-9659(88)90152-8
[7] Noor, M.A.: Wiener-Hopf equations and variational inequalities. J. Optim. Theory Appl. 79, 197--206 (1993) · Zbl 0799.49010 · doi:10.1007/BF00941894
[8] Noor, M.A.: Some recent advances in variational inequalities, Part I, basic concepts. N.Z. J. Math. 26, 53--80 (1997) · Zbl 0886.49004
[9] Noor, M.A.: Some recent advances in variational inequalities, Part II, other concepts. N.Z. J. Math. 26, 229--255 (1997) · Zbl 0889.49006
[10] Noor, M.A.: Some algorithms for general monotone mixed variational inequalities. Math. Comput. Model. 29(7), 1--9 (1999) · Zbl 0991.49004
[11] Noor, M.A.: New approximation schemes for general variational inequalities. J. Math. Anal. Appl. 251, 217--229 (2000) · Zbl 0964.49007 · doi:10.1006/jmaa.2000.7042
[12] Noor, M.A.: Some developments in general variational inequalities. Appl. Math. Comput. 152, 199--277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[13] Noor, M.A.: Variational Inequalities and Applications. Lecture Notes. Mathematics Department, COMSATS Institute of Information Technology, Islamabad (2007)
[14] Noor, M.A.: Differentiable nonconvex functions and general variational inequalities. Appl. Math. Comput. 199, 623--630 (2008) · Zbl 1147.65047 · doi:10.1016/j.amc.2007.10.023
[15] Noor, M.A.: Auxiliary principle technique for extended general variational inequalities. Banach J. Math. Anal. 2, 33--39 (2008) · Zbl 1138.49016
[16] Noor, M.A.: Some iterative methods for extended general variational inequalities. Alban. J. Math. 2, 265--275 (2008) · Zbl 1158.49014
[17] Noor, M.A.: On a class of general variational inequalities. J. Adv. Math. Stud. 1, 31--42 (2008)
[18] Noor, M.A.: Extended general variational inequalities. Appl. Math. Lett. 22, 182--185 (2009) · Zbl 1163.49303 · doi:10.1016/j.aml.2008.03.007
[19] Noor, M.A.: Sensitivity analysis for general extended variational inequalities. Appl. Math. E-Notes 9, 17--26 (2009) · Zbl 1158.49028
[20] Noor, M.A., Noor, K.I.: Projection algorithms for solving a system of general variational inequalities, Nonlinear Anal. (2009, in press) · Zbl 1156.49010
[21] Noor, M.A., Noor, K.I., Rassias, Th.M.: Some aspects of variational inequalities. J. Comput. Appl. Math. 47, 285--312 (1993) · Zbl 0788.65074 · doi:10.1016/0377-0427(93)90058-J
[22] Noor, M.A., Noor, K.I., Yaqoob, H.: On general mixed variational inequalities. Acta Appl. Math. (2009, in press) · Zbl 1190.49015
[23] Shi, P.: Equivalence of variational inequalities with Wiener-Hopf equations. Proc. Am. Math. Soc. 111, 339--346 (1991) · Zbl 0881.35049 · doi:10.1090/S0002-9939-1991-1037224-3
[24] Stampacchia, G.: Formes bilineaires coercitives sur les ensembles convexes. C.R. Acad. Sci. Paris 258, 4413--4416 (1964) · Zbl 0124.06401
[25] Youness, E.A.: E-convex sets, E-convex functions and E-convex programming. J. Optim. Theory Appl. 102, 439--450 (1999) · Zbl 0937.90082 · doi:10.1023/A:1021792726715
[26] Zhao, Y., Sun, D.: Alternative theorems for nonlinear projection equations and applications to generalized complementarity problems. Nonlinear Anal. 46, 853--868 (2001) · Zbl 1047.49014 · doi:10.1016/S0362-546X(00)00154-1